| Catalog Number |
SC60A |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 12/20/2023.D4: batch # unk.Investigation summary.This is an analysis of a set of photos and one video submitted to ethicon endo-surgery for evaluation.During the visual analysis, the following was observed: the video shows a display of a tissue being intervened by an unknown device with a suture and one unformed and two malformed staples can be observed.The three photos shows the display of the tissue with the same staples in the condition showed on the video.Based on the photos and video viewed the event described is confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the instrument was not returned our evaluation is limited.We value the opportunity to fully analyze the instrument upon its return.As part of ethicon endo-surgery quality process all devices are manufactured, inspected, and released to approved specifications.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.
Event or Problem Description
It was reported that during procedure after fired, noted the staples malformed.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.